# SDR AMTA200500420

- Difficulty date: May 5, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Engine: Rroyce RB211*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Shim
- Condition: Migrated
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH FITTING, HORIZONTAL STABILIZER LT PIVOT FITTING HAS MIGRATING SHIMS AT ATTACHMENT TO BS 1862.7 BULKHEAD - 3 LOCATIONS.  COMPLIED WITH PART 1: TIME LIMITED REPAIR OF ERA NR 757-53R-58-73IR.   (K)
